MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERGLIDE PRO; MIDLINE CATHETER

C.R. BARD, INC. (BASD) -3006260740 POWERGLIDE PRO; MIDLINE CATHETER
Model Number N/A
Medical Device Problem Codes Material Frayed (1262); Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Event or Problem Description
It was reported by customer that wings felt weird went to pull wire back and wire wouldn't come back.No further details available or provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of difficulty pulling the guidewire back was confirmed and found to be use related.The product returned for evaluation was one 18g powerglide pro device.A gross visual inspection of the returned unit found that the catheter tubing had a large arc shaped tear near the distal end of the tubing.Additionally, the guidewire had a complete break such that a segment of the guidewire was stuck inside the catheter and was protruding out of the catheter tear.Microscopic inspection of the catheter tear found that the fracture surface was smooth and the edges were angular, both features associated with damaged caused by a sharp instrument.The catheter tip was inspected and deformation of the tip edge was observed, suggesting that insertion against resistance had occurred.The guidewire was inspected and the outer coil wire had evidence of shearing at the distal end of the wire protruding out of the catheter tear.Additionally, the outer coil wire was still largely tightly wound around the core wire at the fracture sites, which is a feature associated with sharp instrument related damage.The features observed suggested that the needle pierced through the catheter while the guidewire was advanced, causing the bevel of the needle to push against the guidewire, creating resistance and ultimately fracturing it.A needle spear through may occur in the clinician setting if the needle is advanced at a wrong angle or if the needle is moved up and down the catheter tubing.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
POWERGLIDE PRO
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
yolanda thompson
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key23830468
Report Number3006260740-2025-09766
Device Sequence Number5093437
Product Code FOZ
UDI-Device Identifier00801741140563
UDI-Public(01)00801741140563(11)250902(17)260930(10)REKU3313
Combination Product (Y/N)Y
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K162377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberN/A
Device Catalogue NumberF118108PT
Device Lot NumberREKU3313
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer02/19/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown